Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
TsAGI Science Journal

ISSN Druckformat: 1948-2590
ISSN Online: 1948-2604

TsAGI Science Journal

DOI: 10.1615/TsAGISciJ.v41.i3.70
pages 341-356

STABILITY AND SELF-OSCILLATIONS OF NONLINEAR SINGLE-CIRCUIT AUTOMATIC CONTROL SYSTEMS

V. T. Dedesh
Gromov Flight Research Institute, Zhukovsky, Moscow region, Russia

ABSTRAKT

An analysis technique of stability and self-oscillations in single-circuit automatic control systems with monitoring and derivative feedback is given in the article in the presence of a nonlinearities such as endplay, friction of rest, sliding friction, blanking zone, and saturation, whose characteristics are described by nonlinear homogeneous functions of the first order. The technique is based on the simplest mathematical models of the nonlinear automatic control systems, taking into consideration the main dynamic properties of the monitoring object and the controller. Exact analytical solutions are obtained due to the transition to a new generalized controlled variable, including the monitoring parameter and its derivative, and due to the similarity of the transient processes in the considered nonlinear automatic control systems. Such solutions have not been obtained in other works and are of interest for specialists on automatic control systems in different technical fields.


Articles with similar content:

MAGNETOHYDRODYNAMIC VISCOUS FLOW OVER A SHRINKING SHEET IN A SECOND-ORDER SLIP FLOW MODEL
Heat Transfer Research, Vol.46, 2015, issue 8
Ghulam Abbas, S. M. Shah, Tahir Mahmood
Exact Solutions for Mixed Convection Flow Near a Stagnation Point on a Vertical Surface in a Porous Medium
Journal of Porous Media, Vol.11, 2008, issue 4
Saleem Ashgar, A. H. Kara, Muhammad Mushtaq
Synthesis of Locally Optimal Control by Using Generalized Probability Criterions
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Sergey V. Sokolov, Igor V. Scherban
DOUBLE DIFFUSIVE MHD FREE CONVECTIVE FLOW OF WALTER'S LIQUID-B FLUID PAST A NONLINEAR STRETCHING SHEET WITH PARTIAL VELOCITY SLIP
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2017, issue
Manoj Kumar Mishra, Gauri Shanker Seth, Arnab Bhattacharyya
Presentation of Solutions of Linear Systems with Fractional Derivatives in the Sense of Riemann-Liouville, Caputo and Miller-Ross
Journal of Automation and Information Sciences, Vol.40, 2008, issue 6
Ivan I. Matichin, Arkadiy A. Chikriy